# SDR FDEA202309121576

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 114,724 hours, 24,515 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23122
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DROOPED LEADING EDGE FLEX SKIN FOUND CRACK AROUND FASTENER HOLE   AREA AT STATION XDLE 314. LEFT HAND WING DROOPED LEADING EDGE FLEX SKIN AT STATION XDLE 314 REPAIR CARRIED   OUT PER MD-11 SRM 57-40-01-2R REPAIR 5 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.
